Zhi-An Wang
Results

Journal Article
On a New Type of Chemotaxis Model with Acceleration
Communications in Mathematical Analysis and Applications, Vol. 1 (2022), Iss. 2 : pp. 319–344

Journal Article
The Relaxation Limit of a Quasi-Linear Hyperbolic-Parabolic Chemotaxis System Modeling Vasculogenesis
Communications in Mathematical Analysis and Applications, Vol. 3 (2024), Iss. 1 : pp. 1–18

Journal Article
Multiple Stable Traveling Wave Profiles of a System of Conservation Laws Arising from Chemotaxis
CSIAM Transactions on Life Sciences, Vol. 1 (2025), Iss. 1 : pp. 153–178